Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 171, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 16, 2023, 5:48 PM EDT for Barrow County, Gwinnett County, Walton County, Georgia. It was in force for 27 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2023, 5:48 PM EDT (21:48 UTC)
- Expired
- May 16, 2023, 6:15 PM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Barrow County, GA, Gwinnett County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 88 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 5:51 PM EDT | TSTM WND DMG | 2 Nne Big Haynes Creek, GA | POWERLINE DOWN ALONG SANDY CREEK RD BETWEEN SANDY CREEK CIR AND SANDY CREEK CT. |
| May 16, 5:51 PM EDT | TSTM WND DMG | 2 Ssw Loganville, GA | TREE DOWN ON WINDING GROVE LN NEAR SOUTHERN CUL DE SAC. |
| May 16, 5:53 PM EDT | TSTM WND DMG | 1 Ene Loganville, GA | MULTIPLE TREES AND POWERLINES DOWN INCLUDING ALONG TWIN LAKES RD AT TOM BREWER ROAD, BAY CREEK RD NEAR GOLDEN ISLES DR, HWY 81 AT BAY CREEK CHURCH RD, TIFFANY LN AT SHILOH RD, AND ROCK ROAD NEAR ROCK HOLLOW DR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 469 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
240
WUUS52 KFFC 162148
SVRFFC
GAC013-135-297-162215-
/O.NEW.KFFC.SV.W.0171.230516T2148Z-230516T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
548 PM EDT Tue May 16 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Barrow County in north central Georgia...
Southeastern Gwinnett County in north central Georgia...
Central Walton County in north central Georgia...
* Until 615 PM EDT.
* At 548 PM EDT, a severe thunderstorm was located over Grayson, or
near Lawrenceville, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lawrenceville, Monroe, Snellville, Loganville, Dacula, Grayson,
Walnut Grove, Bethlehem, Between, Jersey, Bold Springs, Windsor,
Harbin, Nicholasville, Youth, Rosebud, Campton and Gratis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3394 8359 3391 8364 3388 8363 3367 8377
3372 8388 3379 8398 3378 8400 3381 8407
3398 8398
TIME...MOT...LOC 2148Z 289DEG 20KT 3388 8393
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 2:37 PM EDT, 3 hours 11 minutes earlier.
Area forecast discussion, May 16, 2:37 PM EDT, 3 hours 11 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 237 PM EDT Tue May 16 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Wednesday) Issued at 222 PM EDT Tue May 16 2023 Initial isolated to scattered showers and thunderstorms have begun to develop as analyzed SBCAPE has built to 2000-3000 J/kg across the area early this afternoon. Additional development is expected this afternoon into this evening, particularly to the northwest as a mid- level shortwave and associated weak surface low push across the Ohio Valley into the Appalachians. Thus, a couple of different "rounds" of convection are possible with the initial scattered development occurring within the warm, unstable environment this afternoon and secondly with any activity that develops across the Tennessee Valley and drops southward into north Georgia later this evening. An isolated severe risk exists with any of this activity, primarily across north Georgia where enhanced winds aloft associated with the aforementioned shortwave will increase a locally damaging wind threat with any storm clusters this evening. On Wednesday, a trough dropping through eastern Canada will push a cold front southward into the region. The front will roughly bisect the area tomorrow afternoon, focusing the highest coverage of showers and thunderstorms across the southern two thirds or so of the area. With a soupy airmass remaining in place and instability building through the afternoon, the risk for strong to isolated severe thunderstorms will again exist, despite weaker winds aloft as compared to today. Locally heavy rainfall will be a risk again given PWATs of 1.5 to near 2". RW && .LONG TERM... (Thursday morning through next Monday) Issued at 222 PM EDT Tue May 16 2023 Thursday and Friday: CAD/wedge will promote relatively cooler conditions with highs in the lower 70s to lower 80s both days. A couple 500 mb shortwave troughs traversing the Southeast will support scattered to widespread showers CWA-wide on Thursday, but as the wedge builds in from the northeast, instability will be focused across the western and southern portions of the CWA. As a result, expect this to be the general area where surface-based thunderstorms are most likely. Across the rest of the CWA, storms will more likely be elevated. PoPs are essentially zero on Friday as the aforementioned shortwaves shift eastward, placing the CWA beneath upper-level flow that favors subsidence and drying. Saturday through Monday: A progressive upper-level pattern is expected this weekend into early next week. A low pressure system tracking across the eastern Great Lakes and Northeast on Saturday will drive a cold front into the CWA, supporting scattered showers and storms. The upper-level flow will become quasi-zonal Sunday and Monday with 500 mb vort maxes and diurnally-driven destabilization supporting slight chance to chance PoPs both days. Temperatures will be within a few degrees of normal -- highs in the upper 70s to mid-80s and lows in the upper 50s to mid-60s. QPF is somewhat tricky given the relatively unpredictable nature of the aforementioned weak disturbances and resulting convection. For now, expecting day 1-7 rainfall accumulations of 0.5" to 1.0" CWA-wide with isolated greater amounts. There is no strong signal for widespread severe weather across north and central Georgia through the long term period, but diurnally-driven convection may produce isolated strong storms with gusty winds, locally heavy rainfall, and frequent lightning. Martin && .AVIATION... (18Z TAFS) Issued at 120 PM EDT Tue May 16 2023 Cigs have largely improved to VFR with SCT/BKN 3500-5000 ft expected through the afternoon. The primary forecast challenge through this evening will be the timing of potential shra/tsra. Initial sct shra/tsra are developing at this hour and expected to continue development into afternoon. Most likely time frame to affect ATL/AHN area sites is expected to be 22-02Z, though some potential for convection to arrive or persist after 02Z remains possible. Cigs are expected to deteriorate to MVFR and potentially IFR by 09-12Z with gradual improvement after 15Z. Winds will remain W to NW at 5-10 kts. //ATL Confidence...18Z Update... Low confidence on shra/tsra timing. Medium confidence on morning cigs. High confidence on winds. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 66 83 62 71 / 30 50 40 50 Atlanta 67 81 63 72 / 40 40 30 60 Blairsville 60 79 57 72 / 60 30 10 40 Cartersville 64 81 62 75 / 60 30 10 60 Columbus 67 85 65 81 / 40 60 40 80 Gainesville 66 83 62 71 / 40 40 20 50 Macon 68 85 65 75 / 20 60 40 80 Rome 65 82 61 77 / 60 30 10 60 Peachtree City 65 81 62 73 / 40 60 30 70 Vidalia 70 88 67 76 / 10 60 50 80 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...RW LONG TERM....Martin AVIATION...RW
Hazardous weather outlook, May 16, 11:35 AM EDT, 6 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1135 AM EDT Tue May 16 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-171545- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1135 AM EDT Tue May 16 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... The portion of the forecast area along and north of I-20 has a Marginal Risk (1 on a 0-5 scale) for severe thunderstorms this afternoon and evening. Several rounds of storms will bring a threat for damaging wind gusts, localized heavy rainfall, and frequent lightning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered afternoon and evening showers and storms are forecast each day Wednesday through Monday. Isolated severe storms will be possible, but widespread severe weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, May 16, 5:10 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
510 PM EDT Tue May 16 2023
GAZ031-042>044-162145-
Douglas GA-Carroll GA-Paulding GA-South Fulton GA-
510 PM EDT Tue May 16 2023
...A strong thunderstorm will impact portions of southeastern
Paulding, northeastern Carroll and Douglas Counties through 545 PM
EDT...
At 510 PM EDT, a strong thunderstorm was near Treasure Lake, or 10
miles northeast of Carrollton, moving east at 20 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Douglasville, Villa Rica, Hiram, Winston, Lake Val-Do-Mar, Treasure
Lake, Hannah, Brownsville, New Georgia, Bill Arp and Fairplay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3364 8504 3376 8496 3385 8496 3388 8484
3388 8473 3361 8473 3354 8487
TIME...MOT...LOC 2110Z 287DEG 19KT 3368 8494
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 16, 5:22 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
522 PM EDT Tue May 16 2023
GAZ032-033-043>045-055-057-162145-
North Fulton GA-Douglas GA-Cobb GA-Clayton GA-DeKalb GA-Henry GA-
South Fulton GA-
522 PM EDT Tue May 16 2023
...A strong thunderstorm will impact portions of DeKalb, southern
Cobb, northeastern Douglas, northwestern Henry, southwestern Fulton
and northern Clayton Counties through 545 PM EDT...
At 522 PM EDT, a strong thunderstorm was over West End, or over
Atlanta, moving east at 20 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Atlanta, Marietta, Douglasville, Decatur, Jonesboro, City of South
Fulton, Sandy Springs, Smyrna, Dunwoody, East Point, Stockbridge,
Union City, Forest Park, Riverdale, College Park, Powder Springs,
Fairburn, Chamblee, Doraville and Clarkston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3379 8472 3388 8472 3395 8446 3392 8426
3387 8420 3384 8415 3367 8418 3355 8422
3354 8436 3361 8473 3379 8474
TIME...MOT...LOC 2122Z 287DEG 19KT 3375 8440
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 16, 5:30 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
530 PM EDT Tue May 16 2023
GAZ104-162215-
Sumter GA-
530 PM EDT Tue May 16 2023
...A strong thunderstorm will impact portions of central Sumter
County through 615 PM EDT...
At 530 PM EDT, a strong thunderstorm was over Americus, moving east
at 10 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Americus, Plains, Sumter, Maddox, Methvins, New Era and Huntington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3200 8443 3217 8434 3217 8431 3212 8401
3211 8400 3191 8417 3191 8418
TIME...MOT...LOC 2130Z 288DEG 7KT 3206 8426
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 16, 5:34 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
534 PM EDT Tue May 16 2023
GAZ042-044-052>054-066-067-162200-
Fayette GA-Coweta GA-Carroll GA-Troup GA-Heard GA-Meriwether GA-
South Fulton GA-
534 PM EDT Tue May 16 2023
...Strong thunderstorms will impact portions of northwestern Fayette,
northwestern Meriwether, southeastern Carroll, Heard, Troup, Coweta
and southwestern Fulton Counties through 600 PM EDT...
At 534 PM EDT, a line of strong thunderstorms was along a line
extending from Seaton Lake to Standing Rock, and moving east at 40
mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Newnan, LaGrange, Carrollton, Franklin, City of South Fulton,
Peachtree City, Union City, Fairburn, Tyrone, Palmetto, Hogansville,
Grantville, Luthersville, Whitesburg, Ephesus, Centralhatchee,
Moreland, Sharpsburg, Roopville and Lone Oak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3360 8497 3354 8487 3361 8473 3357 8451
3298 8485 3288 8519 3345 8530
TIME...MOT...LOC 2134Z 264DEG 35KT 3353 8496 3307 8527
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 16, 5:37 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
537 PM EDT Tue May 16 2023
GAZ032>034-045-162200-
North Fulton GA-Cobb GA-DeKalb GA-Gwinnett GA-
537 PM EDT Tue May 16 2023
...A strong thunderstorm will impact portions of northwestern DeKalb,
northeastern Cobb, west central Gwinnett and northeastern Fulton
Counties through 600 PM EDT...
At 537 PM EDT, a strong thunderstorm was over Sandy Plains, or near
Mountain Park, moving northeast at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Marietta, Peachtree Corners, Mountain Park, Sandy Springs, Roswell,
Alpharetta, Dunwoody, Milton, Doraville, Mount Bethel, White Water
Park, Mechanicsville and Sandy Plains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3413 8426 3411 8426 3410 8423 3410 8421
3407 8417 3391 8425 3395 8447 3392 8452
3402 8453 3408 8443 3407 8442 3408 8442
3415 8429
TIME...MOT...LOC 2137Z 241DEG 12KT 3400 8445
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 16, 5:42 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
542 PM EDT Tue May 16 2023
GAZ034-045>048-162230-
Walton GA-Rockdale GA-DeKalb GA-Gwinnett GA-Newton GA-
542 PM EDT Tue May 16 2023
...A strong thunderstorm will impact portions of Rockdale,
southeastern DeKalb, southeastern Gwinnett, central Walton and north
central Newton Counties through 630 PM EDT...
At 542 PM EDT, a strong thunderstorm was over Snellville, or near
Lawrenceville, moving southeast at 25 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lawrenceville, Conyers, Monroe, Snellville, Loganville, Grayson,
Lithonia, Walnut Grove, Between, Jersey, Lakeview Estates, Georgia
International Horse Park, Mountain Park, Windsor, Nicholasville,
Arabia Mountain, Big Haynes Creek Park, Rosebud, Bold Springs and
Milstead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3391 8376 3389 8376 3390 8374 3386 8358
3364 8389 3361 8417 3363 8418 3384 8415
3397 8402
TIME...MOT...LOC 2142Z 295DEG 20KT 3385 8398
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 2:02 PM EDT | Special Weather Statement | FFC | Upson | 13 min |
| May 16, 2:53 PM EDT | Special Weather Statement | FFC | Upson | 37 min |
| May 16, 4:04 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 26 min |
| May 16, 4:32 PM EDT | Special Weather Statement | FFC | Haralson | 28 min |
| May 16, 4:39 PM EDT | Special Weather Statement | FFC | Douglas, Fulton | 36 min |
| May 16, 4:45 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding | 30 min |
| May 16, 5:05 PM EDT | Special Weather Statement | FFC | Carroll, Heard | 25 min |
| May 16, 5:10 PM EDT | Special Weather Statement | FFC | Douglas | 35 min |
| May 16, 5:22 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fulton | 23 min |
| May 16, 5:26 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Fulton, Paulding | 31 min |
| May 16, 5:30 PM EDT | Special Weather Statement | FFC | Sumter | 45 min |
| May 16, 5:34 PM EDT | Special Weather Statement | FFC | Coweta, Heard, Troup | 26 min |
| May 16, 5:37 PM EDT | Special Weather Statement | FFC | Cobb | 23 min |
| May 16, 5:42 PM EDT | Special Weather Statement | FFC | Gwinnett, Rockdale, Walton | 48 min |
| May 16, 6:02 PM EDT | Special Weather Statement | FFC | Gwinnett | 28 min |
| May 16, 6:04 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Harris, Meriwether, Troup | 26 min |
| May 16, 6:16 PM EDT | Special Weather Statement | FFC | Sumter | 29 min |
| May 16, 6:34 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Harris, Lamar, Meriwether, Muscogee and 4 more | 41 min |
| May 16, 6:34 PM EDT | Special Weather Statement | FFC | Clarke, Henry, Morgan, Newton, Oconee, Walton | 41 min |
| May 16, 6:45 PM EDT | Special Weather Statement | FFC | Madison | 30 min |
| May 16, 7:11 PM EDT | Special Weather Statement | FFC | Oglethorpe | 34 min |
| May 16, 7:14 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 31 min |
| May 16, 7:17 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Lamar, Monroe, Morgan, Newton | 28 min |
| May 16, 7:19 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Stewart, Talbot, Upson | 26 min |
| May 16, 7:51 PM EDT | Special Weather Statement | FFC | Chattahoochee, Crawford, Marion, Talbot, Taylor | 24 min |
| May 16, 7:53 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Hancock, Jones, Putnam | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.